Posted by: TC | 2012-06-06


I have been taking Qlaira for the last month. When it was time for my periods there was nothing (I am 100% sure I am not pregnant). Should I carry on taking it and see if it happens again. ( I was moved on to Qlaira because I was getting migrains on Merniva and Yaz)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Women who start using Qlaira experience lighter and shorter menstrual cycles and I suggest that you continue taking it and wait for your next period. If you still do not get your period, consult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: michelle | 2012-08-26

i have been on it for 4 months now, after the birth of my baby. i have my short period on the 17th day on the pack. im not sure if that is ok or if i should only be having my period on the 2 red pills. Do i carry on taking the pills or now that i have my period should i take the red pill and hope it will always start on the red pill. im scared that i could fall pregnant again . or does it not matter where in the pack you have you period??

Reply to michelle
Posted by: Concerned | 2012-06-15

Good day

I am on Qlaira for 1 month now and experienced brown spotting throughout the whole month. Will it eventually dissapear? I read online that this is a commom problem amongst women...

Reply to Concerned

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.